# SDR DALA2020031201819

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-A CRACK FOUND ON VERTICAL STABILIZER AUXILIARY SPAR WEB AT LH FSS 65.75 LOG-PAGE UPDATED RII: Y W THE CRACKED AUXILIARY SPAR WEB REPAIRED AS PER PRI585644-14. REV.O THE PRI 585644-14 REV.O COMPARED AND COMPLIED WITH ERA585644-14 REV.ORIGINAL ASSOCIATED ER/A 14-585644 ADDED FOR AC 1815 (1526213)
